MAUDE Adverse Event Report: EDWARDS LIFESCIENCES, PR FOGARTY; CATHETER, EMBOLECTOMY

EDWARDS LIFESCIENCES, PR FOGARTY; CATHETER, EMBOLECTOMY
Model Number 120404F
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that before use during the inflation test, the tip of this fogarty catheter was detached when the balloon was inflated.There were no patient complications reported.
 
Additional Manufacturer Narrative
The device is anticipated to be returned for evaluation but has not yet been received.A supplemental report will be forthcoming when the investigation is completed.A device history record review was unable to be completed as the lot number is unknown.The full udi number is not available, as the lot number is unknown.The primary device identifier (di) number was provided.
 
Additional Manufacturer Narrative
One 120404f catheter without any attached components was returned for evaluation.The reported issue that the catheter tip was detached was not confirmed.As received, a kink was observed on catheter body at 5 mm proximal from the tip.When the balloon was inflated, the distal windings slipped at the catheter tip.Although the distal windings slipped at the catheter tip, the balloon inflated and remained inflated.There was no visible damage or inconsistency observed from the proximal windings.This event is no longer considered reportable and a corrected supplemental report is being submitted.

Brand Name
FOGARTY
Common Device Name
CATHETER, EMBOLECTOMY
Manufacturer (Section D)
EDWARDS LIFESCIENCES, PR
state rd indus pk 402 km 1.4
anasco PR 00610
Manufacturer (Section G)
EDWARDS LIFESCIENCES, PR
state rd indus pk 402 km 1.4
anasco PR 00610
Manufacturer Contact
jonathan diaz
1 edwards way
irvine, CA 92614
9492017706
MDR Report Key21126728
Report Number2015691-2025-00230
Device Sequence Number12468754
Product Code DXE
UDI-Device Identifier00690103043266
UDI-Public00690103043266
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
PREAMEND
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number120404F
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2024
Supplement Date Received by Manufacturer03/05/2025
Initial Report FDA Received Date01/10/2025
Supplement Report FDA Received Date03/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown